# SDR P5CA9600830

- Difficulty date: October 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N850FT
- Make and model: Boeing 747122
- Aircraft serial: 19755
- System (JASC): 5245 · Air Conditioning Doors
- Part: Cover, Hinge
- Condition: Damaged
- Location: Pack Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGED HINGE COVERS AT 3 POSITIONS ON AIR CONDITIONING PACK DOORS.  REPAIRED PER BAC SRM 51-10-01.
